| Model Number |
PATIENT INFORMATION CENTER IX |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included troubleshooting with the customer.Advised the customer to have the biomed reboot the system.The results of the analysis indicate that the issue was resolved by restarting.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was not able to be established as they were unable to duplicate the problem.The biomed rebooted the pic ix and the device was confirmed to be functioning according to specifications and was returned to service.
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that the central monitor screen is black and no vitals are shown.The device was in clinical use at time of event, no adverse event was reported.